# SDR 2005UALA00931

- Difficulty date: September 3, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 50,483 hours, 27,823 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS SEVERAL GOUGES AND SCRATCHES AT UPPER ELECTRICAL CONDUIT THROUGH LT SIDE LBL 5 TO LBL 3 WL 84.
